MAUDE Adverse Event Report: BIOSENSE WEBSTER INC CELSIUS¿ ELECTROPHYSIOLOGY CATHETER; UNI-DIRECTIONAL CELSIUS FLTR CATHETER

BIOSENSE WEBSTER INC CELSIUS¿ ELECTROPHYSIOLOGY CATHETER; UNI-DIRECTIONAL CELSIUS FLTR CATHETER
Model Number D135502
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Biosense webster manufacturer's reference number (b)(4) has four reports: mfr # 2029046-2023-00553 for product code d135502 (celsius¿ electrophysiology catheter).Mfr # 2029046-2023-00554 for product code d135502 (celsius¿ electrophysiology catheter).Initial mfr for product code d135502 (celsius¿ electrophysiology catheter).Mfr # 2029046-2023-00556 for product code d135502 (celsius¿ electrophysiology catheter).
 
Event or Problem Description
It was reported that expired products (celsius¿ electrophysiology catheter qty 4) were received.According to the customer, expiration date label on product show 22-sep-2022.The customer received the products on 03-feb-2023.No patient was involved.The expired product shipped issue is mdr reportable to the fda.
 
Additional Manufacturer Narrative
The investigation was completed on 20-apr-2023 it was reported that expired products (celsius¿ electrophysiology catheter qty 4) were received.According to the customer, expiration date label on product show 22-sep-2022.The customer received the products on 03-feb-2023.No patient was involved.During the investigation, it was noticed that the devices stated on this complaint were physically reworked (relabeled) at the distribution center between 25 april 2022 and 17 may 2022.The information and details should have been adjusted in the system.The four (4) units were returned to the warehouse.No additional expired product was distributed.No other sales occurred on the products.No products were shipped from the distribution center to final customer.Finally, the devices were destroyed locally and therefore, were not returned to the product analysis lab for evaluation.A manufacturing record evaluation was performed for the finished device 30638986ma number, and no internal actions related to the reported complaint condition were identified.This complaint was escalated for further investigation.H 6.Investigation conclusions code of ¿appropriate term/code not available (d17)¿ refers to the reported device not returned for analysis.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Biosense webster manufacturer's reference number (b)(4) has four reports: (1) mfr # 2029046-2023-00553 for product code d135502 (celsius¿ electrophysiology catheter).(2) mfr # 2029046-2023-00554 for product code d135502 (celsius¿ electrophysiology catheter).(3) mfr # 2029046-2023-00555 for product code d135502 (celsius¿ electrophysiology catheter).(4) mfr # 2029046-2023-00556 for product code d135502 (celsius¿ electrophysiology catheter).

Brand Name
CELSIUS¿ ELECTROPHYSIOLOGY CATHETER
Common Device Name
UNI-DIRECTIONAL CELSIUS FLTR CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key16553993
Report Number2029046-2023-00555
Device Sequence Number20165138
Product Code LPB
UDI-Device Identifier10846835013078
UDI-Public10846835013078
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
P010068/S031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2022
Device Model NumberD135502
Device Catalogue NumberD135502
Device Lot Number30638986MA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date05/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8MM CELSIUS DS FL UNI-DIR, XR.; 8MM CELSIUS DS FL UNI-DIR, XR.; 8MM CELSIUS DS FL UNI-DIR, XR.
Patient SexUnknown